Alert archive / Nevada / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 6, NWS Elko, NV

July 14, 2012Eureka County, White Pine County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Jul 14, 2012, 2:58 PM PDT for Eureka County, White Pine County, Nevada. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2012, 2:58 PM PDT (21:58 UTC)
Expired
Jul 14, 2012, 3:30 PM PDT
In force
32 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

Counties Eureka County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 167 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2012-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2012-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2959 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WUUS55 KLKN 142158
SVRLKN
NVC011-033-142230-
/O.NEW.KLKN.SV.W.0006.120714T2158Z-120714T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
258 PM PDT SAT JUL 14 2012

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL WHITE PINE COUNTY IN EASTERN NEVADA...
  SOUTHEASTERN EUREKA COUNTY IN NORTH CENTRAL NEVADA...
  THIS INCLUDES THE CITY OF PINTO SUMMIT...

* UNTIL 330 PM PDT

* AT 255 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF PINTO SUMMIT...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
   PINTO SUMMIT ALONG U.S. HIGHWAY 50...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3957 11574 3930 11569 3918 11615 3939 11621
TIME...MOT...LOC 2158Z 244DEG 17KT 3936 11592

$$

DD
2 follow-up statements
763 
WWUS55 KLKN 142216
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
316 PM PDT SAT JUL 14 2012

NVC011-033-142230-
/O.CON.KLKN.SV.W.0006.000000T0000Z-120714T2230Z/
WHITE PINE NV-EUREKA NV-
316 PM PDT SAT JUL 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT
FOR SOUTHEASTERN EUREKA AND WEST CENTRAL WHITE PINE COUNTIES...

AT 313 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF PINTO SUMMIT...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN WHITE PINE COUNTY...
  RURAL SOUTHEASTERN EUREKA COUNTY ALONG U.S. HIGHWAY 50...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3922 11608 3940 11614 3957 11574 3930 11569
TIME...MOT...LOC 2215Z 250DEG 13KT 3936 11590

$$

DD
456 
WWUS55 KLKN 142227
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
327 PM PDT SAT JUL 14 2012

NVC011-033-142236-
/O.EXP.KLKN.SV.W.0006.000000T0000Z-120714T2230Z/
WHITE PINE NV-EUREKA NV-
327 PM PDT SAT JUL 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EUREKA AND WEST
CENTRAL WHITE PINE COUNTIES WILL EXPIRE AT 330 PM PDT...

THE THUNDERSTORM HAS WEAKENED...BUT STILL EXPECT FREQUENT LIGHTNING 
AND HEAVY RAIN WITH THIS STORM ALONG U.S. HIGHWAY 50 SOUTH OF PINTO 
SUMMIT. 

&&

LAT...LON 3922 11608 3940 11614 3957 11574 3930 11569
TIME...MOT...LOC 2226Z 250DEG 13KT 3937 11585

$$

DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:33 PM PDT, 25 minutes earlier.

Area forecast discussion, Jul 14, 2:33 PM PDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
233 PM PDT SAT JUL 14 2012

.SYNOPSIS...MONSOON MOISTURE CONTINUES TO MOVE OVER THE REGION
PRODUCING SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL MAY CAUSE SOME
FLASH FLOODING ISSUES FOR PORTIONS OF EAST CENTRAL NEVADA. EXPECT
DRYING CONDITIONS STARTING SUNDAY INTO EARLY NEXT WEEK WITH LESS
THUNDERSTORM AREAL COVERAGE.

&&

.SHORT TERM...TONIGHT THROUGH MONDAY. WATER VAPOR IMAGERY IS SHOWING
DRIER AIR PUSHING INTO SOUTH AND WESTERN PORTIONS OF THE
CWA...MEANWHILE A 500MB LOW IN NORTHEASTERN NEVADA IS LIFTING TO
THE NORTH INTO IDAHO. THIS FEATURE PRODUCED SOME SHOWERS AND
THUNDERSTORMS ACROSS NORTHEASTERN NEVADA SINCE THIS MORNING.
OTHERWISE LOW PRESSURE CONTINUES TO SPIN NEAR OREGON/WASHINGTON
BORDER AND WILL KICK OUT TO THE EAST OVER THE NEXT 24-48 HOURS.
THIS WILL CONTINUE TO DRY THE ATMOSPHERE OVER NEVADA AS
SOUTHWESTERLY FLOW BECOMES MORE PRONOUNCED ON SUNDAY AND MONDAY.
STILL EXPECT PLENTY OF THUNDERSTORMS THIS EVENING AS LI'S ARE NEAR
-2 AND PW'S WILL BE .75 TO NEAR ONE INCH OVER MUCH OF THE CWA. ON
SUNDAY EXPECT ISOLATED TO SCATTERED THUNDERSTORMS MAINLY FROM ELKO
TO EUREKA EASTWARD AS MORE STABLE AIR MOVES INTO WESTERN PORTIONS
OF THE CWA. LI'S WILL BE -1 TO -2 BUT PW'S WILL BE DROPPING TO .75
TO .85 FOR THE EASTERN HALF OF THE CWA. THE MODELS ARE ADVERTISING
A WAVE MOVING UP FROM THE SOUTH LATE SUNDAY INTO MONDAY MORNING
ACROSS THE AREA THIS WILL ENHANCE THUNDERSTORM ACTIVITY AND
INCREASE CLOUD COVER A BIT ESPECIALLY DURING THE OVERNIGHT HOURS.
ON MONDAY IT LOOKS DRIER AND MORE STABLE...BUT PW'S STILL NEAR .75
AND LI'S NEAR -1 MAINLY FOR THE EASTERN HALF OF THE CWA...SO
EXPECT MORE THUNDERSTORM ACTIVITY ON MONDAY...ALTHOUGH AREAL
COVERAGE SHOULD BE LESS.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY. FAIRLY STABLE UPPER AIR
PATTERN AS TROUGH OVER PACIFIC NORTHWEST WILL SHIFT JUST ENOUGH TO
BLOCK FLOW OF MONSOON MOISTURE EARLY IN PERIOD. HOWEVER...SOME
DIFFERENCES BETWEEN THE EC AND GFS MAKE CONFIDENCE LIMITED
THEREAFTER. OVERALL PATTERN APPEARS TO ALLOW FOR LOW TO SINGLE
DIGIT POPS FROM MONDAY NIGHT THROUGH FRIDAY WITH AN INITIAL
COOLING TREND. BUT THEN THE FLOW RETURNS TO MORE SOUTHERLY AT THE
END OF THE WEEK WHICH WOULD ALLOW RETURN TO OF MOISTURE INTO GREAT
BASIN. HAVE INCREASED POPS AT THE END OF THE LONG TERM PERIOD IN
RESPONSE BUT WILL KEEP AN EYE ON HOW THE LONG TERM MODELS BEHAVE
EACH RUN.

&&

.AVIATION...VFR CIGS AT EACH SITE DURING NEXT 24 HOURS. VSBYS MAY
DROP TO MVFR OR LOWER DURING BRIEF HEAVY RAIN IN THUNDERSTORMS AT
KELY...KTPH...OR KEKO. WINDS COULD GUST AT HIGH AS 45 KNOTS WITH
THUNDER OR EVEN STRONGER SHOWERS. AT KWMC AND KTPH EXPECT GUSTY
SOUTHERLY WINDS UNTIL AFTER SUNSET SATURDAY.

&&

.FIRE WEATHER...MONSOON MOISTURE WILL CONTINUE TO SURGE NORTH
BRINGING WET THUNDERSTORMS TO MOST OF THE AREA, THE GREATEST
COVERAGE SHOULD BE CENTRAL NEVADA NEAR HIGHWAY 50. FLASHING
FLOODING IS POSSIBLE IN LOCALIZED AREAS ACROSS EAST CENTRAL NEVADA
THIS EVENING. SUNDAY AND MONDAY WILL CONTINUE TO FEATURE WET
THUNDERSTORMS. EXPECT DRIER CONDITIONS BY TUESDAY BUT ISOLATED
DRY AND WET THUNDERSTORMS POSSIBLE ACROSS NORTHERN NEVADA.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR NORTHEASTERN
NYE COUNTY...WHITE PINE COUNTY.

&&

90/98/98/90
Hazardous weather outlook, Jul 14, 2:25 PM PDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
225 PM PDT SAT JUL 14 2012

NVZ030-031-033-034-036>040-152130-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-
225 PM PDT SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL
NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MONSOON MOISTURE WILL LEAD TO SHOWERS AND THUNDERSTORMS OVER
MAINLY NORTHEAST AND CENTRAL NEVADA. SOME SHOWERS MAY BE HEAVY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ035-041-152130-
WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY-
225 PM PDT SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A MONSOON FLOW OF MOISTURE WILL LEAD TO INCREASED THUNDERSTORM
COVERAGE THROUGH THIS EVENING. THUNDERSTORMS WILL BE WET AND LOCALLY
HEAVY RAIN MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

In the hours before

Special weather statement, Jul 14, 1:02 PM PDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
102 PM PDT SAT JUL 14 2012

NVZ037-142045-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
102 PM PDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 145
PM PDT...

AT 100 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTHWEST OF GARDEN PASS...MOVING EAST
AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND DEADLY LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   GARDEN PASS...

&&

LAT...LON 3991 11608 3968 11597 3957 11647 3973 11656
TIME...MOT...LOC 2002Z 249DEG 15KT 3968 11640

BB
Special weather statement, Jul 14, 1:51 PM PDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
151 PM PDT SAT JUL 14 2012

NVZ034-038-142115-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV-
151 PM PDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 215 PM
PDT...

AT 146 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF JIGGS...MOVING NORTHEAST AT
5 MPH. THIS STORM WILL PASS OVER STATE ROUTE 228 SOUTH OF JIGGS.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
PEA SIZED HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN ELKO COUNTY...

&&

LAT...LON 4046 11565 4025 11551 4014 11582 4030 11594
TIME...MOT...LOC 2050Z 240DEG 6KT 4027 11578

RLC
Special weather statement, Jul 14, 1:55 PM PDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
155 PM PDT SAT JUL 14 2012

NVZ037-142130-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
155 PM PDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EUREKA COUNTY UNTIL 230
PM PDT...

AT 151 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF GRASS VALLEY...MOVING EAST
AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
PEA SIZED HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN EUREKA COUNTY...
  RURAL CENTRAL EUREKA COUNTY...

&&

LAT...LON 3991 11637 3977 11619 3963 11646 3978 11659
TIME...MOT...LOC 2055Z 252DEG 7KT 3975 11644

RLC
Special weather statement, Jul 14, 1:57 PM PDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
157 PM PDT SAT JUL 14 2012

NVZ037-142130-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
157 PM PDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EUREKA COUNTY UNTIL 230
PM PDT...

AT 156 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 21 MILES SOUTHWEST OF PINTO SUMMIT...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN...PEA SIZED HAIL AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN EUREKA COUNTY...

&&

LAT...LON 3947 11611 3934 11599 3923 11632 3936 11643
TIME...MOT...LOC 2057Z 239DEG 24KT 3931 11627

RLC
Special weather statement, Jul 14, 2:13 PM PDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
213 PM PDT SAT JUL 14 2012

NVZ035-037-038-142145-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-SOUTHWEST ELKO
COUNTY NV-WHITE PINE COUNTY NV-
213 PM PDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EUREKA...EXTREME
NORTHWESTERN WHITE PINE AND EXTREME SOUTHERN ELKO COUNTIES UNTIL 245
PM PDT...

AT 210 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES NORTHEAST OF GARDEN PASS...MOVING
NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN EUREKA COUNTY...
  RURAL SOUTHERN ELKO COUNTY ALONG STATE ROUTE 288...

&&

LAT...LON 4026 11587 4007 11570 3999 11596 4008 11608
TIME...MOT...LOC 2112Z 236DEG 8KT 4007 11597

DD
Special weather statement, Jul 14, 2:42 PM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
242 PM PDT SAT JUL 14 2012

NVZ035-037-142215-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE
COUNTY NV-
242 PM PDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EUREKA AND WESTERN WHITE
PINE COUNTIES UNTIL 315 PM PDT...

AT 237 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
PINTO SUMMIT TO 15 MILES SOUTHWEST OF GARDEN PASS...AND MOVING EAST
AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   PINTO SUMMIT AND  EUREKA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3934 11603 3974 11653 3986 11588 3927 11572
TIME...MOT...LOC 2141Z 286DEG 9KT 3938 11600 3966 11634

DD

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 5:38 PM PDTSpecial Weather StatementLKN37 min
Jul 13, 6:00 PM PDTAreal Flood AdvisoryLKNNye2 hr
Jul 14, 1:02 PM PDTSpecial Weather StatementLKNEureka43 min
Jul 14, 1:12 PM PDTAreal Flood AdvisoryLKNLander3 hr
Jul 14, 1:44 PM PDTAreal Flood AdvisoryLKNEureka, Lander5 hr
Jul 14, 1:51 PM PDTSpecial Weather StatementLKN24 min
Jul 14, 1:55 PM PDTSpecial Weather StatementLKNEureka35 min
Jul 14, 1:57 PM PDTSpecial Weather StatementLKN33 min
Jul 14, 2:13 PM PDTSpecial Weather StatementLKNEureka32 min
Jul 14, 2:42 PM PDTSpecial Weather StatementLKNEureka33 min
Jul 14, 3:37 PM PDTSpecial Weather StatementLKN23 min
Jul 14, 4:08 PM PDTSpecial Weather StatementLKNWhite Pine22 min
Jul 14, 4:47 PM PDTSpecial Weather StatementLKN28 min
Jul 14, 4:57 PM PDTFlash Flood WarningLKNEureka, Lander, White Pine100 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.